Spots After Utrogestant Consumption?

Illustration of Spots After Utrogestant Consumption?
Illustration: Spots After Utrogestant Consumption? imageserve.babycenter.com

afternoon, I want to ask, I’m running promil. then on May 11 then I used trans vaginal ultrasound, then I was given 200 mg utrogestant and 200 mg dalfarol. then now (May 24) I have spots, even though my menstrual schedule is still tomorrow May 27. I was hesitant to do a test. then is this spots due to utrogestants or pregnancy signs? thank you

1 Answer:

Hello, Thank you for your question.


How was your menstrual cycle in the last 6 months to 12 months? Menstrual cycles are calculated from the first day of menstruation to the first day of the next menstruation, usually ranging from 21-35 days. Menstrual cycles are affected by reproductive hormone fluctuations. These reproductive hormone fluctuations can be affected by a number of conditions so that the monthly menstrual cycle can vary, perhaps faster or slower. Therefore, the spots that occur today may be menstrual bleeding but implantation bleeding might also be if in the current menstrual cycle intercourse occurs. Implantation bleeding is bleeding that occurs because of the results of fertilization attached to the uterine wall. This bleeding has characteristics that are different from menstrual bleeding; bleeding is usually smaller, lighter, lighter in color, and of short duration. If you think of this spot is bleeding implantation, you can not do a testpack because it is still too early for the testpack to detect the presence of the hormone hCG formed during pregnancy. Usually you are advised to wait until menstruation is too late for 1 week before doing a testpack.


Utrogestants are drugs with synthetic progesterone, which are commonly referred to as uterine enhancing drugs. Side effects of using this drug are:

nausea
throw up
headache
breast pain due to swelling
easily tired
mood swings

You should first monitor the spots. If the spots appear to multiply like your usual menstrual blood, then you are experiencing menstruation. However, if the spots are short and in accordance with the characteristics of implantation bleeding, you can wait at least for the next 1-2 weeks to do the testpack. You can also consult your obstetrician if you are in doubt.


In the meantime, please manage your stress well, increase your consumption of balanced nutritious foods, meet your body's fluid needs, take regular breaks, and exercise regularly.


I hope this helps.

: by

Related Question

There Is A Danger If The Baby Misses The Polio Immunization?

There Is A Danger If The Baby Misses The Polio Immunization?

(7 months ago)

Good afternoon .. r nI want to ask, is it okay if the baby doesn’t get the fourth drop of polio vaccine? R nPlease answer... Read more

Handling Of An Almost Loose Finger Nail?

Handling Of An Almost Loose Finger Nail?

(1 year ago)

, how to remove the thumb nails that have died due to falling heavy objects. And only half the nails die, while the new nails have grown. Because there are parts of the nail that d... Read more

What Is The Medicine For Pain In The Chest And Limbs That Are Unable To Move?

What Is The Medicine For Pain In The Chest And Limbs That Are Unable To Move?

(10 months ago)

I am exgy Nazula, I want to ask what is my brother’s pain, the pain is in the chest and every recurrence must be that the night until the morning does not heal, ever checked ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *